Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some uniqueness theorems for differential equations with operator coefficients


Authors: Robert Carroll and Jérome Neuwirth
Journal: Trans. Amer. Math. Soc. 110 (1964), 459-472
MSC: Primary 34.95
DOI: https://doi.org/10.1090/S0002-9947-1964-0176190-8
MathSciNet review: 0176190
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.95

Retrieve articles in all journals with MSC: 34.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0176190-8
Article copyright: © Copyright 1964 American Mathematical Society